# SDR FDEA201804020968

- Difficulty date: April 2, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: ARB011621
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE ACCESS THROUGH PANEL 561BB (FIRE BOTTLE AREA) - FWD OUTBD CORNER OF BOX STRUCTURE JOIN BRACKET CRACKED LOWER CORNER. INSTALLED NEW ANGLE CLIP PART ARB0116-21 IAW DWG ARB0116 SRM 51-33-01 VOL II.
